MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 03m74-01 that has a similar product distributed in the us, list number 3m74-02 / 84 / 98, with 510k/pma/bla of exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed false reactive architect hiv ag/ab combo for multiple patients.The patients with initial reactive hiv results are recentrifuged and repeated with reactive results.When the same patients were repeated on the roche cobas, the results were negative.There were no specific patient results provided.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated to include h4: device mfg date.
 
Additional Manufacturer Narrative
After further evaluation, the likely cause is being changed from the architect i2000sr to the architect hiv ag/ab combo reagent (list number 04j27).False reactive architect hiv ag/ab combo results generated for diagnostic purposes only is not reportable.Based upon this new information, this complaint is no longer a reportable event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, on 10dec2024, the likely cause product was changed to the architect i2000sr processing module, list number 03m74, and therefore further information will be provided under this product.The field service representative inspected the architect i2000sr analyzer and cleaned the clogged asm waste manifold.The cleaning of the asm waste manifold resolved the issue.Return testing was not completed as returns were not available.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i2000sr did not identify any trends associated with the complaint issue.A review of tracking and trending for the asm waste manifold did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i2000sr analyzer for serial (b)(6) or the asm waste manifold was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20785913
Report Number3016438761-2024-00681
Device Sequence Number7809827
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Device Lot NumberISR08262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/03/2024
12/10/2024
12/26/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/04/2024
12/26/2024
12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HIV AG/AB RGT 100T, 04J27-27, 65011BE00; ARC HIV AG/AB RGT 100T, 04J27-27, 65011BE00; ARC HIV AG/AB RGT 100T, 04J27-27, 65011BE00; ARC HIV AG/AB RGT 100T, 04J27-27, 65011BE00; MANIFOLD, WASTE ASM, 7-78349-01,
Patient SexUnknown